DBLP BibTeX Record 'journals/jat/Dinh-DungCT05'

@article{DBLP:journals/jat/Dinh-DungCT05,
  author    = {Dinh Dung and
               Jean-Paul Calvi and
               Nguy{\^e}n Ti{\^e}n Trung},
  title     = {Polynomial projectors preserving homogeneous partial differential
               equations},
  journal   = {Journal of Approximation Theory},
  volume    = {135},
  number    = {2},
  year      = {2005},
  pages     = {221-232},
  ee        = {http://dx.doi.org/10.1016/j.jat.2005.04.008},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}